# SDR 2006UALA01801

- Difficulty date: September 18, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 60,850 hours, 10,006 cycles
- Engine: Pwa PW4060
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Unknown
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAD DUE TO NR 2 GENERATOR PROBLEM.    FOUND OVERFILL PRESSURE FITTING LEAKING OIL.  REPLACED FITTING AND SERVICED TO FULL.
